# SDR ABXA060146

- Difficulty date: March 13, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 39,776 hours, 45,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 591142375
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER EXFOLIATED ON LONGERON 23 LEFT, FS 973 TO 993.  REMOVED AND REPLACED DOUBLER IAW DC9 SRM 51-30-2.
